Alert archive / Alabama / Wind Advisories in 2016
Wind Advisory 1, NWS Huntsville, AL
NWS Huntsville, AL issued this wind advisory at Feb 1, 2016, 2:57 PM CST for 11 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee. It took effect at Feb 2, 2016, 12:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2016, 2:57 PM CST (20:57 UTC)
- In effect from
- Feb 2, 2016, 12:00 PM CST
- Expired
- Feb 3, 2016, 3:00 AM CST
- In force
- 15 hr
- Issued by
- NWS Huntsville, AL
Counties Colbert County, AL, Cullman County, AL, DeKalb County, AL, Franklin County, AL, Jackson County, AL, Lauderdale County, AL, Lawrence County, AL, Limestone County, AL, Madison County, AL, Marshall County, AL, Morgan County, AL, Franklin County, TN, Lincoln County, TN, Moore County, TN
The radar
The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 544 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
438 WWUS74 KHUN 012057 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 257 PM CST MON FEB 1 2016 ...WINDY CONDITIONS ARE EXPECTED TUESDAY INTO LATE TUESDAY NIGHT... ALZ001>010-016-TNZ076-096-097-020500- /O.NEW.KHUN.WI.Y.0001.160202T1800Z-160203T0900Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS... RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR... GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG... FAYETTEVILLE...WINCHESTER 257 PM CST MON FEB 1 2016 ...WIND ADVISORY IN EFFECT FROM NOON TUESDAY TO 3 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TUESDAY TO 3 AM CST WEDNESDAY. * TIMING AND AREAS AFFECTED...ALL OF NORTHERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE. * WINDS...SUSTAINED SOUTHERLY WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 35 TO 40 MPH POSSIBLE. WINDS WILL BE STRONGEST IN THE HIGHER TERRAIN. * IMPACTS...DRIVING MAY BECOME DIFFICULT. SMALL OBJECTS MAY ALSO BE BLOWN AROUND IF NOT SECURED. SMALL LIMBS AND BRANCHES MAY BREAK WITH THESE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 25 MPH...OR GUSTS OF AT LEAST 35 MPH...ARE EXPECTED ACROSS THE AFFECTED AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE... INCLUDING PATIO FURNITURE AND TRASH CANS. && $$
5 follow-up statements
084 WWUS74 KHUN 020410 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 1010 PM CST MON FEB 1 2016 ALZ001>010-016-TNZ076-096-097-021200- /O.CON.KHUN.WI.Y.0001.160202T1800Z-160203T0900Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS... RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR... GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG... FAYETTEVILLE...WINCHESTER 1010 PM CST MON FEB 1 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 3 AM CST WEDNESDAY... * TIMING AND AREAS AFFECTED...ALL OF NORTHERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE. * WINDS...SUSTAINED SOUTHERLY WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 35 TO 40 MPH POSSIBLE. WINDS WILL BE STRONGEST IN THE HIGHER TERRAIN. * IMPACTS...DRIVING MAY BECOME DIFFICULT. SMALL OBJECTS MAY ALSO BE BLOWN AROUND IF NOT SECURED. SMALL LIMBS AND BRANCHES MAY BREAK WITH THESE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 25 MPH...OR GUSTS OF AT LEAST 35 MPH...ARE EXPECTED ACROSS THE AFFECTED AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE... INCLUDING PATIO FURNITURE AND TRASH CANS. && $$
541 WWUS74 KHUN 020659 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 1259 AM CST TUE FEB 2 2016 ALZ006>010-016-TNZ076-096-097-021100- /O.NEW.KHUN.FG.Y.0002.160202T0659Z-160202T1100Z/ /O.CON.KHUN.WI.Y.0001.160202T1800Z-160203T0900Z/ MADISON-MORGAN-MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN- FRANKLIN TN- INCLUDING THE CITIES OF...HUNTSVILLE...DECATUR...GUNTERSVILLE... SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...FAYETTEVILLE... WINCHESTER 1259 AM CST TUE FEB 2 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL 5 AM CST EARLY THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM CST EARLY THIS MORNING. * TIMING AND AREAS AFFECTED...FOR DENSE FOG ADVISORY...PORTIONS OF NORTHERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE UNTIL 5 AM CST. FOR WIND ADVISORY...ALL OF NORTHERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE FROM NOON CST TODAY UNTIL 3 AM CST WEDNESDAY. * WINDS...SUSTAINED SOUTHERLY WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 35 TO 40 MPH POSSIBLE. WINDS WILL BE STRONGEST IN THE HIGHER TERRAIN. * VISIBILITY...1/4 MILE OR LESS. * IMPACTS...DRIVING MAY BECOME DIFFICULT. SMALL OBJECTS MAY ALSO BE BLOWN AROUND IF NOT SECURED. SMALL LIMBS AND BRANCHES MAY BREAK WITH THESE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 25 MPH...OR GUSTS OF AT LEAST 35 MPH...ARE EXPECTED ACROSS THE AFFECTED AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE... INCLUDING PATIO FURNITURE AND TRASH CANS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ ALZ001>005-021100- /O.CON.KHUN.WI.Y.0001.160202T1800Z-160203T0900Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE- INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS... RUSSELLVILLE...MOULTON...ATHENS 1259 AM CST TUE FEB 2 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM CST WEDNESDAY... * TIMING AND AREAS AFFECTED...NORTHWEST AND NORTH CENTRAL ALABAMA FROM NOON CST TODAY UNTIL 3 AM CST WEDNESDAY. * WINDS...SUSTAINED SOUTHERLY WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 35 TO 40 MPH POSSIBLE. WINDS WILL BE STRONGEST IN THE HIGHER TERRAIN. * IMPACTS...DRIVING MAY BECOME DIFFICULT. SMALL OBJECTS MAY ALSO BE BLOWN AROUND IF NOT SECURED. SMALL LIMBS AND BRANCHES MAY BREAK WITH THESE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 25 MPH...OR GUSTS OF AT LEAST 35 MPH...ARE EXPECTED ACROSS THE AFFECTED AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE... INCLUDING PATIO FURNITURE AND TRASH CANS. && $$ TT
369 WWUS74 KHUN 021138 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 538 AM CST TUE FEB 2 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON CST TODAY TO 3 AM CST WEDNESDAY... ALZ001>010-016-TNZ076-096-097-030000- /O.CON.KHUN.WI.Y.0001.160202T1800Z-160203T0900Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS... RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR... GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG... FAYETTEVILLE...WINCHESTER 538 AM CST TUE FEB 2 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON CST TODAY TO 3 AM CST WEDNESDAY... * TIMING AND AREAS AFFECTED...ALL OF NORTHERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE FROM NOON CST TODAY UNTIL 3 AM CST WEDNESDAY. * WINDS...SUSTAINED SOUTHERLY WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 35 TO 40 MPH POSSIBLE. WINDS WILL BE STRONGEST IN THE HIGHER TERRAIN. * IMPACTS...DRIVING MAY BECOME DIFFICULT. SMALL OBJECTS MAY ALSO BE BLOWN AROUND IF NOT SECURED. SMALL LIMBS AND BRANCHES MAY BREAK WITH THESE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 25 MPH...OR GUSTS OF AT LEAST 35 MPH...ARE EXPECTED ACROSS THE AFFECTED AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE... INCLUDING PATIO FURNITURE AND TRASH CANS. && $$ TT
799 WWUS74 KHUN 022155 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 355 PM CST TUE FEB 2 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY... ALZ001>010-016-TNZ076-096-097-030900- /O.CON.KHUN.WI.Y.0001.000000T0000Z-160203T0900Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS... RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR... GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG... FAYETTEVILLE...WINCHESTER 355 PM CST TUE FEB 2 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY... * TIMING AND AREAS AFFECTED...ALL OF NORTHERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE UNTIL 3 AM CST WEDNESDAY. * WINDS...SUSTAINED SOUTHERLY WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 35 TO 40 MPH POSSIBLE. WINDS WILL BE STRONGEST IN THE HIGHER TERRAIN. * IMPACTS...DRIVING MAY BECOME DIFFICULT. SMALL OBJECTS MAY ALSO BE BLOWN AROUND IF NOT SECURED. SMALL LIMBS AND BRANCHES MAY BREAK WITH THESE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 25 MPH...OR GUSTS OF AT LEAST 35 MPH...ARE EXPECTED ACROSS THE AFFECTED AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE... INCLUDING PATIO FURNITURE AND TRASH CANS. && $$
898 WWUS74 KHUN 030858 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 258 AM CST WED FEB 3 2016 ALZ001>010-016-TNZ076-096-097-031000- /O.EXP.KHUN.WI.Y.0001.000000T0000Z-160203T0900Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS... RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR... GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG... FAYETTEVILLE...WINCHESTER 258 AM CST WED FEB 3 2016 ...WIND ADVISORY WILL EXPIRE AT 3 AM CST EARLY THIS MORNING... WINDS HAVE DIMINISHED GREATLY ACROSS NORTH ALABAMA AND SOUTHERN MIDDLE TENNESSEE. A FEW LOCATIONS MAY STILL EXPERIENCE BRIEF WIND GUSTS OF 20 TO 30 MPH WITH ONGOING RAIN SHOWERS OVER THE NEXT COUPLE OF HOURS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this wind advisory went out at Feb 1, 11:46 AM CST, 3 hours 11 minutes earlier.
Area forecast discussion, Feb 1, 11:46 AM CST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 1146 AM CST MON FEB 1 2016 .UPDATE... FOR 18Z TAFS && .DISCUSSION... /ISSUED 1033 AM CST MON FEB 1 2016/ A RATHER MILD DAY IS UNDERWAY ACROSS THE TENNESSEE VALLEY, WITH TEMPERATURES RANGING FROM THE LOWER TO MIDDLE 60S ACROSS MUCH OF THE AREA. WITH DAY 3 OF SOUTHERLY FLOW UPON US, DEWPOINTS ARE STEADILY CREEPING UPWARD AS WELL, WITH VALUES BETWEEN 55-60F REPORTED ACROSS THE REGION. AT THE SFC, A COLD FRONT EXTENDED SSW TO NNE ACROSS NRN MS AND AL THIS MORNING, WITH AN AREA OF SHOWERS RIDING EASTWARD ALONG IT, MAINLY AFFECTING CNTRL AND ERN TN. A FEW SHOWERS ARE CLIPPING OUR SRN MIDDLE TN COUNTIES, WITH MORE SPOTTY SHOWER ACTIVITY TO THE SOUTH AND WEST. MODELS PROG THIS COLD FRONT TO SLOWLY SAG THROUGH OUR AREA INTO THE AFTERNOON, WITH OFF/ON SHOWERS POSSIBLE THROUGH THIS EVENING. FOR THE FORECAST UPDATE THIS MORNING, NOT MANY CHANGES WERE MADE TO THE CURRENT FORECAST. ASIDE FROM TWEAKING TEMPS/DEWPOINTS TO FALL IN LINE WITH OBSERVATIONAL TRENDS, HIGHS WERE RAISED A DEGREE OR TWO GIVEN THAT CURRENT OBS WERE CLOSE TO FORECASTED VALUES. THE ONLY THING TO WATCH THIS AFTERNOON WILL BE THE POTENTIAL FOR ISOLATED TSTORMS TO DEVELOP ALONG THE FRONT AS ITS SAGS SOUTHWARD. FOR NOW, HAVE LEFT THE MENTION OF THUNDER OUT OF THE FORECAST FOR THIS AFTN, BUT WILL MONITOR THIS TREND UPSTREAM FOR POSSIBLE UPDATES IN A FEW HOURS. UPDATED PRODUCTS ALREADY SENT. 12 && .AVIATION... FOR 18Z TAFS... A PASSING UPPER LEVEL DISTURBANCE HAS RESULTED IN SHOWERS MOVING ACROSS NORTHERN ALABAMA. THIS ACTIVITY OVER KMSL HAD PRODUCED IFR CIGS IN THE PAST COUPLE OF HOURS. SIMILAR LOWER END MVFR TO IFR REDUCTIONS ARE LIKELY AT KDCU/KHSV EARLY THIS AFTERNOON...BUT OTHERWISE STAYING MVFR FOR MUCH OF THE TAF. A WEAK FRONT SAGGING SOUTHWARD ACROSS THE AREA SHOULD RESULT IN WINDS BECOMING NE THIS EVENING AND MUCH OF THE OVERNIGHT. WINDS SHOULD BECOME SE AGAIN AROUND DAYBREAK...CONTINUING INTO THE LATE MORNING. WINDS LATE TUE MORNING COULD GUST TO OVER 20KT...AS A STRONG SYSTEM NEARS FROM THE WEST. RSB && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Feb 1, 2:45 PM CST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 245 PM CST MON FEB 1 2016 ALZ001>010-016-TNZ076-096-097-021200- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 245 PM CST MON FEB 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SOUTHWEST WINDS WILL INCREASE AND GUST TO AROUND 35 MPH AHEAD OF A STRONG COLD FRONT...ESPECIALLY IN THE HIGHER ELEVATIONS BY TUESDAY AFTERNOON. A WIND ADVISORY WILL BE IN EFFECT FOR THE AREA FROM TUESDAY AFTERNOON INTO THE PREDAWN OF WEDNESDAY. THERE IS A CHANCE STRONG TO SEVERE THUNDERSTORMS WILL FORM LATE TUESDAY AFTERNOON ACROSS NORTHWEST ALABAMA. THESE THUNDERSTORMS COULD BECOME STRONG TO SEVERE IN INTENSITY...WITH DAMAGING WIND GUSTS...LARGE HAIL AND TORNADOES ALL POSSIBLE. IN THE EVENING...A SQUALL LINE PRECEDING A STRONG COLD FRONT WILL MOVE ACROSS THE AREA. THIS SQUALL LINE WILL BRING MORE STRONG TO SEVERE THUNDERSTORMS ACROSS THE TENNESSEE VALLEY DURING TUESDAY EVENING THROUGH THE PREDAWN OF WEDNESDAY. DAMAGING WINDS...LARGE HAIL...AND A FEW TORNADOES ARE POSSIBLE IMPACTS. THE THREAT FOR STRONG TO SEVERE STORMS SHOULD END EARLY WEDNESDAY MORNING AS THE SYSTEM MOVES EAST OF THE AREA. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL BE LIKELY BY LATE TUESDAY AFTERNOON AND INTO EARLY WEDNESDAY MORNING.
Nearby
Wind Advisories in Alabama, 2016Wind Advisories in Tennessee, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.